# SDR CALA2021102001925

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 36,143 hours, 12,282 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: 172A20101
- Condition: None
- Location: Lhs Upper Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 7147131  DAMAGE TO LHS UPPER SKIN SPAR AND LHS SPAR CHORD C/W STEPS 3-4-5 OF AVO9186. STEP 1 OF AVO 9186 PCW ON L/P 7147131 PERFORMED STEPS 3, 4 AND 5 OF AVO 9186. DAMAGE REMOVED ON SKIN ACCOMPLISHED EXTERNAL INSPECTION OF THE IMPACTED AREA AND 20 ACCOMPLISHED INTERNAL INSPECTION PER AVO9186 STEP 6 NO OTHER C/W STEPS 7-8-9 OF AVO9186 HFEC NO CRACKS NOTED AT THIS TIME PER COMPLETED STEP 10 OF AVO9186 . ALL PICS AND DIMENSIONS HAVE BEEN AND CHORD. REMOVED FASTENERS. INCHES AROUND IT PER AVO9186 NO OTHER DAMAGE NOTED AT THIS TIME. DAMAGE FOUND AT THIS TIME, NDT MANUAL PART 6 51-00-00. FWD TO ESC. LAYED OUT REPAIR FOR DOUBLER ON SKIN PER AVO 9186 REV A. NEED TO PERFORM MATERIAL VERIFICATION FOR FABRICATION OF REPAIR VERIFIED MATERIALS AS (1) DOUBLER-0.071" 2024-T3 PO#7217276 (2) PARTS PER AVO 9186 REV A PER PART 1 (B) STEP 1 FIGURES 4 & 5 FILLER-0.050" 2024T3 PO#9271568 (3) FILLER- 0.020 2024T3 PO#5047721 (4) REPAIR ANGLE- 0.10" 7075-T73511EXTRUSION PO#4326285 PER AVO9186 REV. A PART 1: B. STEP 1 AND FIGURES 4 & 5. OK TO CONTINUE WITH FABRICATION OF REPAIR PARTS. REF LP 7156309 FOR STEPS 13/14/15 OF AVO 9186 REV B COMPLIED WITH STEP 12 OF AVO9186 REV B, SENT PHOTO OF THE DATA TAG TO ESC AND ATTACHED TO THE TOCS LOG. STEP 10 & 12 OF AVO9186 REV B REQUIRES QC BUY BACK. VERIFIED THE ACOMPLISHMENT OF STEP 10 AND 12 OF AVO 9186 REV. B. SEE L/P 7156309 FOR STEP 11 OF AVO9186 REV B. NOTE VERIFIED THE ACCOMPLISHMENT OF STEP 11 OF AVO 9186 REV. B ON L/P 7156309. OK TO
